# SDR CA090115009

- Difficulty date: December 2, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Counterweight
- Condition: Broken
- Location: Crankshaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: T
- Precautionary procedure: E

## Discrepancy

CRANKSHAFT COUNTERWEIGHT EAR FAILED CAUSING COUNTERWEIGHT TO PUNCTURE CRANKCASE.
